Journal Article

A weighted estimating equation approach for inhomogeneous spatial point processes

Yongtao Guan and Ye Shen

in Biometrika

Published on behalf of Biometrika Trust

Volume 97, issue 4, pages 867-880
Published in print December 2010 | ISSN: 0006-3444
Published online August 2010 | e-ISSN: 1464-3510 | DOI: https://dx.doi.org/10.1093/biomet/asq043
A weighted estimating equation approach for inhomogeneous spatial point processes

Show Summary Details

Preview

We introduce a new estimation method for parametric intensity function models of inhomogeneous spatial point processes based on weighted estimating equations. The weights can incorporate information on both inhomogeneity and dependence of the process. Simulations show that significant efficiency gains can be achieved for non-Poisson processes, compared to the Poisson maximum likelihood estimator. An application to tropical forest data illustrates the use of the proposed method.

Keywords: Inhomogeneous spatial point process; Intensity estimation; Poisson maximum likelihood; Weighted estimating equation

Journal Article.  0 words. 

Subjects: Probability and Statistics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.